| Catalog Number |
0006428 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4) (1/27/2003).Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the instrument test well images in question which appeared as visually weak positive with slight red blood cell adherence.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project (b)(4).The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The internal immucor tracking number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative compatible crossmatch when using capture-r ready indicator red cells by galileo echo method.